Some consequences of the normality of the space of models
Fundamenta Mathematicae, Tome 61 (1967) no. 3, pp. 243-251
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_61_3_243_251,
author = {Hidemitsu Sayeki},
title = {Some consequences of the normality of the space of models},
journal = {Fundamenta Mathematicae},
pages = {243--251},
year = {1967},
volume = {61},
number = {3},
doi = {10.4064/fm-61-3-243-251},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-61-3-243-251/}
}
TY - JOUR AU - Hidemitsu Sayeki TI - Some consequences of the normality of the space of models JO - Fundamenta Mathematicae PY - 1967 SP - 243 EP - 251 VL - 61 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-61-3-243-251/ DO - 10.4064/fm-61-3-243-251 LA - en ID - 10_4064_fm_61_3_243_251 ER -
Hidemitsu Sayeki. Some consequences of the normality of the space of models. Fundamenta Mathematicae, Tome 61 (1967) no. 3, pp. 243-251. doi: 10.4064/fm-61-3-243-251
Cité par Sources :